Loading [MathJax]/jax/output/SVG/config.js
Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i logika, 1999, Volume 38, Number 5, Pages 549–584 (Mi al2481)  

This article is cited in 14 scientific papers (total in 14 papers)

Invariants of an adjoint action of classical groups

A. N. Zubkov

Omsk State Pedagogical University
Received: 21.04.1998
Revised: 08.03.1999
English version:
Algebra and Logic
DOI: https://doi.org/10.1007/BF02671747
Bibliographic databases:
Document Type: Article
UDC: 512.64
Language: Russian
Citation: A. N. Zubkov, “Invariants of an adjoint action of classical groups”, Algebra Logika, 38:5 (1999), 549–584
Citation in format AMSBIB
\Bibitem{Zub99}
\by A.~N.~Zubkov
\paper Invariants of an adjoint action of classical groups
\jour Algebra Logika
\yr 1999
\vol 38
\issue 5
\pages 549--584
\mathnet{http://mi.mathnet.ru/al2481}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1766702}
Linking options:
  • https://www.mathnet.ru/eng/al2481
  • https://www.mathnet.ru/eng/al/v38/i5/p549
  • This publication is cited in the following 14 articles:
    1. Lei Song, Xiaopeng Xia, Jinxing Xu, “A higher-dimensional Chevalley restriction theorem for orthogonal groups”, Advances in Mathematics, 426 (2023), 109104  crossref
    2. Berger T., Weiss A., “Lafforgue Pseudocharacters and Parities of Limits of Galois Representations”, Manuscr. Math., 168:1-2 (2022), 225–256  crossref  mathscinet  isi  scopus
    3. Ariel Weiss, “On the images of Galois representations attached to low weight Siegel modular forms”, Journal of London Math Soc, 106:1 (2022), 358  crossref
    4. Artem Lopatin, “Indecomposable orthogonal invariants of several matrices over a field of positive characteristic”, Int. J. Algebra Comput., 31:01 (2021), 161  crossref
    5. Artem Lopatin, “Minimal system of generators for O(4)-invariants of two skew-symmetric matrices”, Linear and Multilinear Algebra, 66:2 (2018), 347  crossref
    6. Artem A. Lopatin, “Matrix identities with forms”, Journal of Pure and Applied Algebra, 217:11 (2013), 2056  crossref
    7. A.A. Lopatin, “Free relations for matrix invariants in the modular case”, Journal of Pure and Applied Algebra, 216:2 (2012), 427  crossref
    8. A. A. Lopatin, “Relations Between O(n)-Invariants of Several Matrices”, Algebr Represent Theor, 15:5 (2012), 855  crossref
    9. Artem A. Lopatin, “On the nilpotency degree of the algebra with identity xn=0”, Journal of Algebra, 371 (2012), 350  crossref
    10. A.A. Lopatin, “Orthogonal invariants of skew-symmetric matrices”, Linear and Multilinear Algebra, 59:8 (2011), 851  crossref
    11. A.A. Lopatin, “On minimal generating systems for matrixO(3)-invariants”, Linear and Multilinear Algebra, 59:1 (2011), 87  crossref
    12. A.A. Lopatin, “Invariants of quivers under the action of classical groups”, Journal of Algebra, 321:4 (2009), 1079  crossref
    13. A.A. Lopatin, “On block partial linearizations of the pfaffian”, Linear Algebra and its Applications, 426:1 (2007), 109  crossref
    14. A. N. Zubkov, Algebra — Representation Theory, 2001, 439  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и логика Algebra and Logic
    Statistics & downloads:
    Abstract page:72
    Full-text PDF :23
    References:3
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025